| Catalog Number |
CLXSP-I |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction pressure dome leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot n125 was conducted.There were no non-conformances associated with this lot.This lot met all release requirements.A review of kit lot n125 shows no trends.Trends were reviewed for complaint category, pressure dome leak.No trends were detected for this complaint category.At the time of this report, the analysis of the returned photographs is still in process.A final report will be filed when the analysis is complete.(b)(4).
Event or Problem Description
The customer contacted mallinckrodt to report they experienced a pressure dome leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported that the return pressure dome leaked during treatment after 100ml of whole blood had been processed.The ecp treatment was aborted and no residual blood within the kit was returned to the patient.The customer reported the patient was in stable condition.The customer returned photographs for evaluation.
Additional Manufacturer Narrative
Photographs were returned for evaluation.The complaint kit and smart card were not returned for evaluation.Examination of the customer provided photograph confirmed the leak from the pressure dome.A material trace of the pressure dome housing assembly and its components used to build lot n125 did not find any non-conformances.The device history record (dhr) review did not result in any related non-conformances.This lot passed all lot release testing.The reported pressure dome leak is verified based on the photographs provided; however, the root cause for the pressure dome leak could not be determined based on the available information.No further action is required at this time.This investigation is now complete.(b)(4) 13 mar 2025.(b)(4).